SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

Ephedrone İstismarına bağlı Manganez-İndüklenmiş Parkinsonizm.

Manganese-Induced Parkinsonism due to Ephedrone Abuse.

Makine çevirisi · Editoryal inceleme bekliyor

Parkinsons Dis · 2011-02-17

DOI: 10.4061/2011/865319PMID: 21403909

Open accessreview-article; Journal ArticleKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

During recent years, a syndrome of hypokinesia, dysarthria, dystonia, and postural impairment, related to intravenous use of a "designer" psychostimulant derived from pseudoephedrine using potassium permanganate as the oxidant, has been observed in drug addicts in several countries in Eastern Europe with some cases also in Western countries. A levodopa unresponsive Parkinsonian syndrome occurs within a few months of abusing the homemade drug mixture containing ephedrone (methcathinone) and manganese. The development of this neurological syndrome has been attributed to toxic effects of manganese, but the role of the psychostimulant ephedrone is unclear. This paper describes the clinical syndrome, results of neuroimaging, and therapeutic attempts.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.